# SDR LR7A0075

- Difficulty date: June 3, 2000
- Submitted: June 17, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 20,143 hours, 11,692 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION NR 26473 ACCOMPLISHMENT, FOUND FS 245E-345E NR 1 LT FLOOR PANEL CORRODED AND FASTENERS PULLING THROUGH LBL 15.5 - LBL 51.5.  FABRICATED AND REPLACED FLOOR PANEL PER SRM SMP 583-51-60.
